Hi everyone... Okay,so for the 7th time this year I have kidney stones again - I am a 20yr old female (and I live a healthy life) ... Doc put a stent in my right ureter cause my kidney is PACKED with stones! I had a UTI but that was treated in hospital when the stent was inserted... I am battling with my period,its like it just ran away or something... Can it just disappear? Like for 2months or longer? I've had a normal cycle all my life but since these kidneys started giving in,my period also did... Is this bad? What's happening?
I gather you have been having regular periods, and this time it has been delayed by two months. This could be because of the ongoing infection and antibiotics. Emotional stress and prolonged illness can delay the cycle. Once in awhile the cycle behaves differently for no apparent reason and settles down by itself. You will need to take a pregnancy test to rule out pregnancy. Delayed periods can also be due to hypothyroidism and PCOD. So, if it persists consult your doctor for an evaluation.
Since there are several posts on Kidney stones, Id like to share my research results that could possibly afford relief to kidney stone sufferers. I am a recently retired ICU RN and I did not realize until now how important Magnesium is in our lives. Its important to know whats the right kind to take as well. This knowledge could help so many people out there .. if they only knew so I wanted to help spread the word...... It would take some reading and research on your part to be able to help yourself. I am not allowed to put in the dosage of supplements here , but the books I listed will give the answers.
Hello to all,
Kidney stones can be or are caused by too much calcium and lack of Magnesium > Since you are researching. I'd like to direct you to Search "Magnesium and kidney stones". This is one sure sign of lack of Magnesium, also included are gall stones, anxiety, depression, suicidal tendencies, stressed out feeling, tremors, seizures, fear of the unknown, numbness of extremities, pain in extremities, dizziness, high BP, unstable blood sugar, irregular, rapid heart beats, memory loss, insomnia, restless leg syndrome, cramps, - and hundreds more., Dr Carolyn Dean's book is amazing. "The Magnesium Miracle.". It will help you understand your symptoms and have instructions what Magnesium to take and how much, and you will be amazed at what problems lack of Mg can cause. You tube is another good source for searching on Magnesium, several clinicians have recorded their reports and findings. Also make sure to take note of oral magnesium replacement and transdermal Mg at the same time. Oral Mg takes 6 to 12 months before it would build up enough in your system, while transdermal Mg will work instantly but you have to spray it on frequently. I got used to it. I use both but oral replacement is much simpler eventually. I have put my whole household, friends and family on Mg supplementation. You probably will end up doing the same once you do your research. Its best to get the books too. They have further info that won't be on line nor on Youtube.
The other book is "Transdermal Magnesium" by Dr. Mark Sircus... with instructions on how to use it , He is also on You tube. Taking Magnesium will also require including Vit D3, Vit B complex and Calcium rich foods (not pills) for balance.
I wish you all good health, good luck and happiness..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.